# SDR ASAA2013091295971

- Difficulty date: September 12, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 19,535 hours, 6,091 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Loose
- Location: Apu Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT MAINTAIN ELECTRICAL LOAD AT GATE.  THREE LIGHTS OUT, APU GENERATOR OFF,  BUSS OFF,  LIGHT OFF, DIM-FULL BRIGHT, PUT APU BUSS ON,  FAILED AGAIN.  HAD TO TURN ELECTRICAL HYD PUMPS & WINDOW HEAT OFF FOR APU GENERATOR TO STAY ON LINE.  ACFT GROUNDED.  ACCOMPLISHED FIM 24-21 TSK 820, FOUND CONNECTOR D11118 LOOSE. INSPECTED, RESEATED CONNECTOR PERFORMED REPAIR CONFIRMATION IAW 49-11-00.  LOADED GENERATOR FOR APPROX 10 MINUTES WITH ELECTRICAL HYD PUMPS, WINDOW HEAT, EXTERIOR LIGHTS, AND GALLEY POWER, ALL OPS NORMAL.
